RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1961, Volume 25, Issue 2, Pages 173–238 (Mi izv3376)  

This article is cited in 2 scientific papers (total in 2 papers)

On the question of the best approximation of absolutely monotonic and certain other functions in the metric $L$, by trigonometric polynomials

V. K. Dzyadyk


Full text: PDF file (6197 kB)

Bibliographic databases:
Received: 11.08.1959

Citation: V. K. Dzyadyk, “On the question of the best approximation of absolutely monotonic and certain other functions in the metric $L$, by trigonometric polynomials”, Izv. Akad. Nauk SSSR Ser. Mat., 25:2 (1961), 173–238

Citation in format AMSBIB
\Bibitem{Dzy61}
\by V.~K.~Dzyadyk
\paper On the question of the best approximation of absolutely monotonic and certain other functions in the metric~$L$, by trigonometric polynomials
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1961
\vol 25
\issue 2
\pages 173--238
\mathnet{http://mi.mathnet.ru/izv3376}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=130526}
\zmath{https://zbmath.org/?q=an:0098.04202}


Linking options:
  • http://mi.mathnet.ru/eng/izv3376
  • http://mi.mathnet.ru/eng/izv/v25/i2/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. P. Korneichuk, “On extremal problems in the theory of best approximation”, Russian Math. Surveys, 29:3 (1974), 7–43  mathnet  crossref  mathscinet  zmath
    2. N. P. Korneichuk, “S. M. Nikol'skii and the development of research on approximation theory in the USSR”, Russian Math. Surveys, 40:5 (1985), 83–156  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:159
    Full text:93
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019